# SDR RJEF20140623007

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N490TA
- Make and model: Airbus A320-233
- Aircraft serial: 2282
- Aircraft time: 36,138 hours, 14,469 cycles
- Engine: Iae V2527EA5
- Engine time: 34,234 hours, 13,830 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 792620
- Part serial: 1592915975
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 5,401 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN ARRIVING THE PILOT REPORTED THAT ENG 2 HAD ABNORMAL EGT INDICATION AROUND 220°C DIFFERENCE.  DUE THAT REASON THE ACFT WAS HELD ON GND FOR MX.  PERFORMED A FAULT ANALYSIS IAW TSM 77-20-00-810-802-B FINDING THAT THE THERMOCOUPLES OF POSITIONS B & C OF ENG 2 HAD LOOSEN STUDS.  R & R SUCH THERMOCOUPLES IAW AMM 77-21-15 PB401, PERFORMED THE CORRESPONDING TESTS WITH NORMAL RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
